MAUDE Adverse Event Report: Medtronic Neuromodulation TYRX Absorbable Antibacterial Envelope; MESH, SURGICAL, POLYMERIC

Medtronic Neuromodulation TYRX Absorbable Antibacterial Envelope; MESH, SURGICAL, POLYMERIC
Model Number CMRM6122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Itching Sensation (1943); Pain (1994); Discomfort (2330); Swelling/ Edema (4577); Medical device site infection (4845)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a competitor device implanted with an antibacterial absorbable envelope.Approximately one and a half months post implant, the patient had experienced discomfort, pain, swelling and had redness at the implant site.It was further reported that the implant pocket site was intermittently red, hot to touch and itchy.It was stated that it was suspected that the patient had pocket infection.The antibacterial absorbable envelope remained in the patient.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TYRX Absorbable Antibacterial Envelope
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
Medtronic Neuromodulation
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
Medtronic Neuromodulation
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50921000
Report Number2182207-2026-02713
Device Sequence Number5345037
Product Code FTL
UDI-Device Identifier00763000307875
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCMRM6122
Device Catalogue NumberCMRM6122
Device Lot NumberR271953
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured02/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-58 LEAD, 5076-58 LEAD, 10-B502-3-XX IPG
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale